# SDR CA060410007

- Difficulty date: April 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,949 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013810009
- Condition: Intermittent
- Location: Lt Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, ACFT VEERED TO THE RT.  CREWS PULLED POWER BACK AND RETURNED TO BLOCKS.  FOUND THE LEFT ENGINE BLEED FIREWALL SHUTOFF VALVE WAS STUCK IN THE CLOSED POSITION AND THE CREW DID NOT NOTICE THE FAULT DURING START CHECKLIST.  THE VALVE BEING IN THE CLOSED POSITION MADE THE RUDDER BOOST SYSTEM THINK THAT THERE WAS AN ENGINE FAILURE ON THE LT ENGINE MAKING THE ACFT VEER TO THE RT.  MAINTENANCE REPAIRED AND FUNCTION CHECKED.  GROUND RUN SYSTEM.  SERVICEABLE.
